MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561241
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator round stiff snare was prepared for use during a procedure performed on (b)(6) 2023.During preparation when the device was tested, it was noted that there was an active cord connector connection problem.Upon inspection, the cautery pin was detached/broken.The procedure was completed with another captivator snare.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Medical device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: medical device code a0501 captures the reportable event of cautery pin detached.Block h10 investigation results: a captivator round stiff snare was received for analysis.Visual and microscopic analysis of the returned device revealed that one measure of the 2 in 1 pin was out of specification.During the product analysis, the device was connected with three different cables.The bsi cable had connected well, the device was plugged with non-bsi active cord (conmed and erbe) and the cable also connected; however, no strong force was needed to remove it.Additionally, the 2-1 connector is correctly attached.No other problems were noted.The reported complaint of cautery pin detachment of device or device component could not be confirmed since the 2-1 connector was correctly attached.Based on the information available and the device analysis performed, it was noted that one dimension was not according to the 2 in 1 drawing, therefore, the most probable root cause for the reported complaint is manufacturing deficiency.Capa-00007233 was opened to investigate the issue between the interaction with 2 in 1 connector and the active cord, and issues reported in multiple devices.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16680836
Report Number3005099803-2023-01661
Device Sequence Number8116635
Product Code FDI
UDI-Device Identifier08714729855927
UDI-Public08714729855927
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberM00561241
Device Catalogue Number6124
Device Lot Number0029939295
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date04/05/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown